Strange reaction to trestolone acetate, anyone can relate?

Wesdrciop

New member
Awards
0
Around 3 weeks ago I started a trest cycle. My plan was to run it solo, as from everything I heard is a test base and I wanted to avoid hairloss. My idea was to start slow at 1mg/day and to tilterate up. The first days, before I got supressed, the mental effects were amazing, though the physical ones were very strange and a bit rough. It felt like a mild stimulant to me, (I have adhd and take stims from time to time and I know how they feel) my bp was pretty high, and I got full and strong extremely fast.

This subsided after a couple of days, and while I still felt good it wasnt as euphoric. I slowly increased the dose. As I got supressed though I started feeling lethargy, and more and more apathetic. This could have been either lack of dht or lack of estrogen, but I crashed my dht in the past with dut and fin and this felt different, and I had symptons like dry skin and my joints were hurting, and honestly this was worse than my worst days on fin.

Anyway, long story short I went back to test, I had to start taking dut too to avoid dht hairloss. A week later it felt like the e2 issue was resolved. I frontloaded a high amount of test + I am supplementing 100mg pregnenolone. The almost suicidal mindset os over.

But mentally I still feel anhedonia, fatigue, and lack of strength in the gym. This is not subtle either, the difference in strength is pretty big. I am completely lean, my bp is lower than natty, I am getting no extra hunger whatsoever and the glands on my nipples are smaller than natty. In fact if it wasnt for the recomp that is clearly happening trest would be doing nothing to me.

I stopped trest for 3 days because I got sick. On the 4th day I was planning to go back to it. That day I took concerta, and a couple of hours later I injected trest. I felt amazing that entire day, and my strenght on the gym was really good even after the concerta crash. The next morning my mood was also excellent right until my next trest dose. 50mg. One hour after, everything comes back, the insane fatigue (my eyes even look tired), anhedonia, etc. Reminds me a bit glp1 agonists.


I agree that this sounds really strange. Ofc my mind went to the lack of dht was the issue here, but then, why would the symptoms get worse when I inject trest, and slowly improve until it leaves my system?

So now my theory is prolactin. But is it even possible to have high prolactin without high e2 or nipple sensitivity? This would square with me feeling good the day I took concerta + ment.


Anyway I know my next steps here, but I was just wondering if anyone had this reaction to ment. I keep reading about people exploding in strenght bloat and bp at 10mg. In the meantime here I am taking 50mg a day and the only positive thing I can report is an obvious and fast recomp.
 
Smont

Smont

Legend
Awards
5
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
  • Legend!
High prolactin will only cause side effects when you have high e2.

I dont know whats the correct answer to your problem but id like to troubleshoot a little if you wanna.

First, i assumed it was a high estrogen problem right away.

2. You shouldnt feel Euphoric on steroids they don't really do that. So I want to say if you felt euphoric at first. Then a lot of it's probably in your head. Which means this could also be in your head. Espically if your new to gear. Trest is not a ideal first cycle. For many people it's not ever an ideal cycle. Some ppl love trest, some hate it. And it seems like the people who love it really love it. And the people who hate it really hate it.

3. I think most of the online claims about what ment will do are highly exaggerated. We hear lots of amazing stories, But I haven't seen many amazing before and after pictures. I know bench press specialists love the stuff, But pretty much no physique athletes care for it. It's not something you're very likely to find any pro body builders that use it.

4. Dht was another thought, high estrogen and low dht is a rough combo.

5. Wheres the bloodwork, At the end of the day, that's the only thing that's really gonna give us some answers.

After going back and reading your post again. I'm seeing that a lot of the things i'm thinking you were already thinking, But then I see you said. How can you have high prolactin without high e2 and nipple sensitivity. So i'm assuming you did some blood work to know your e2?

Or are you assuming because you don't have other estrogen sides that you don't have high e2.

And maybe I missed it but is there anything else you're taking with trest?
 

Wesdrciop

New member
Awards
0
Writing here in case is useful for anyone: the solution appears to be anything that raises dopamine. I took concerta at the same time as MENT. I felt none of the negative effects it was giving me the last days. Also, concerta did almost nothing. I just felt back to baseline.

There is some weird interaction with prolactin/dopamine in here, I am sure. If you have this issue please try with stims, caber, p5p, prami, etc. See if it helps.
 

Similar threads


Top